Results 1 to 4 of 4
  1. #1
    Join Date
    Mar 2016
    Posts
    64

    Anxiety / depression from medication?

    Has anyone ever had increased anxiety and / or depression when taking omezaprole?

    I started taking it just over a week ago, and the past week Iíve felt very depressed and more anxious on and off. I have just thought about the fact Iíve been taking them and wondered if there could be a connection?

    Iím supposed to take them for another week.

  2. #2
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    43,872

    Re: Anxiety / depression from medication?

    Hi

    This is just a courtesy reply to let you know that your post was moved from its original place to a sub-forum that is more relevant to your issue.

    This is nothing personal - it just enables us to keep posts about the same problems in the relevant forums so other members with any experience with the issues can find them more easily.

    Please also read this post:

    http://www.nomorepanic.co.uk/showthread.php?t=213239
    __________________
    Nicola

    ďDon't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live.Ē - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




  3. #3
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    43,872

    Re: Anxiety / depression from medication?

    I have taken them many times without issue and never heard of anyone feeling depressed. Could be a complete coincidence.
    __________________
    Nicola

    ďDon't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live.Ē - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




  4. #4
    Join Date
    Jan 2017
    Posts
    2,116

    Re: Anxiety / depression from medication?

    Quote Originally Posted by cry View Post
    Has anyone ever had increased anxiety and / or depression when taking omezaprole?

    I started taking it just over a week ago, and the past week Iíve felt very depressed and more anxious on and off. I have just thought about the fact Iíve been taking them and wondered if there could be a connection?

    Iím supposed to take them for another week.
    Mood changes, malaise and depression are listed as a rare side-effect so it is possible omeprazole is triggering an anxiety/depression spike, but it is also possible this is being driven more by an anxious mind reacting to taking the med, especially if you have health anxiety.
    __________________
    .

    - - What to know about: Telepsychiatry | Teletherapy - -





    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Medication for depression and anxiety.
    By viking111 in forum Natural Remedies
    Replies: 5
    Last Post: 22-12-15, 01:39
  2. Medication dilemma - depression/anxiety/pure O?
    By Emphyrio in forum Medication
    Replies: 6
    Last Post: 23-04-12, 19:35
  3. Hi - anxiety/depression & medication!
    By Peppercat in forum Depression from Panic/Anxiety
    Replies: 3
    Last Post: 17-02-09, 17:04
  4. Depression,medication and alcohol
    By soprano in forum Depression from Panic/Anxiety
    Replies: 2
    Last Post: 27-11-07, 13:41
  5. Anxiety, NOT DEPRESSION medication? ?
    By Piscian Daydreamer in forum General Anxiety / Generalised anxiety disorder (GAD)
    Replies: 5
    Last Post: 20-07-05, 23:56

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •